Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 146, Number 5

A zero-one law for improvements to Dirichlet’s Theorem
Dmitry Kleinbock and Nick Wadleigh.
Proc. Amer. Math. Soc. 146 (2018), 1833-1844
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3767339
On the semisimplicity of the cyclotomic quiver Hecke algebra of type $C$
Liron Speyer.
Proc. Amer. Math. Soc. 146 (2018), 1845-1857
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3767340
Graphs of hyperbolic groups and a limit set intersection theorem
Pranab Sardar.
Proc. Amer. Math. Soc. 146 (2018), 1859-1871
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3767341
Quiver Grassmannians for wild acyclic quivers
Claus Michael Ringel.
Proc. Amer. Math. Soc. 146 (2018), 1873-1877
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3767342
The dimension of automorphism groups of algebraic varieties with pseudo-effective log canonical divisors
Fei Hu.
Proc. Amer. Math. Soc. 146 (2018), 1879-1893
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3767343
On two chain models for the gravity operad
Clément Dupont and Geoffroy Horel.
Proc. Amer. Math. Soc. 146 (2018), 1895-1910
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3767344
Diagonal splittings of toric varieties and unimodularity
Jed Chou, Milena Hering, Sam Payne, Rebecca Tramel and Ben Whitney.
Proc. Amer. Math. Soc. 146 (2018), 1911-1920
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3767345
Rhombic tilings and Bott–Samelson varieties
Laura Escobar, Oliver Pechenik, Bridget Eileen Tenner and Alexander Yong.
Proc. Amer. Math. Soc. 146 (2018), 1921-1935
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3767346
$\mathbb{Z}_{2}$-orbifold construction associated with $(-1)$-isometry and uniqueness of holomorphic vertex operator algebras of central charge 24
Kazuya Kawasetsu, Ching Hung Lam and Xingjun Lin.
Proc. Amer. Math. Soc. 146 (2018), 1937-1950
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3767347
On $(p,r)$-filtrations and tilting modules
Paul Sobaje.
Proc. Amer. Math. Soc. 146 (2018), 1951-1961
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3767348
Restricting irreducible characters to Sylow $p$-subgroups
Eugenio Giannelli and Gabriel Navarro.
Proc. Amer. Math. Soc. 146 (2018), 1963-1976
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3767349
Projective modules for the subalgebra of degree 0 in a finite-dimensional hyperalgebra of type $A_{1}$
Yutaka Yoshii.
Proc. Amer. Math. Soc. 146 (2018), 1977-1989
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3767350
Riesz bases of exponentials on unbounded multi-tiles
Carlos Cabrelli and Diana Carbajal.
Proc. Amer. Math. Soc. 146 (2018), 1991-2004
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3767351
Fisher-Kolmogorov type perturbations of the relativistic operator: differential vs. difference
Petru Jebelean and Călin Şerban.
Proc. Amer. Math. Soc. 146 (2018), 2005-2014
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3767352
Orbits of polynomial dynamical systems modulo primes
Mei-Chu Chang, Carlos D’Andrea, Alina Ostafe, Igor E. Shparlinski and Martín Sombra.
Proc. Amer. Math. Soc. 146 (2018), 2015-2025
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3767353
A limit formula for semigroups defined by Fourier-Jacobi series
J. C. Guella and V. A. Menegatto.
Proc. Amer. Math. Soc. 146 (2018), 2027-2038
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3767354
Positive definite functions on the unit sphere and integrals of Jacobi polynomials
Yuan Xu.
Proc. Amer. Math. Soc. 146 (2018), 2039-2048
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3767355
On complete monotonicity of certain special functions
Ruiming Zhang.
Proc. Amer. Math. Soc. 146 (2018), 2049-2062
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3767356
A note on band-limited minorants of an Euclidean ball
Felipe Gonçalves.
Proc. Amer. Math. Soc. 146 (2018), 2063-2068
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3767357
Oscillation and nonoscillation criteria for second-order nonlinear difference equations of Euler type
Naoto Yamaoka.
Proc. Amer. Math. Soc. 146 (2018), 2069-2081
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3767358
Helson Sets of Synthesis Are Ditkin Sets
Antony To-Ming Lau and Ali Ülger.
Proc. Amer. Math. Soc. 146 (2018), 2083-2090
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3767359
Discrete monotonicity of means and its applications
Ryo Nishimura.
Proc. Amer. Math. Soc. 146 (2018), 2091-2102
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3767360
Extreme Value Laws for sequences of intermittent maps
Ana Cristina Moreira Freitas, Jorge Milhazes Freitas and Sandro Vaienti.
Proc. Amer. Math. Soc. 146 (2018), 2103-2116
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3767361
On embeddings of finite subsets of $ℓ_{p}$
James Kilbane.
Proc. Amer. Math. Soc. 146 (2018), 2117-2128
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3767362
A criterion to generate carpet Julia sets
Fei Yang.
Proc. Amer. Math. Soc. 146 (2018), 2129-2141
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3767363
A direct solution to the Generic Point Problem
Andy Zucker.
Proc. Amer. Math. Soc. 146 (2018), 2143-2148
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3767364
On a Neumann-type series for modified Bessel functions of the first kind
L. Deleaval and N. Demni.
Proc. Amer. Math. Soc. 146 (2018), 2149-2161
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3767365
Expression of time almost periodic traveling wave solutions to a class of competition diffusion systems
Fang Li and Bendong Lou.
Proc. Amer. Math. Soc. 146 (2018), 2163-2171
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3767366
Distortion of Lipschitz functions on $c_{0}(Γ)$
Petr Hájek and Matěj Novotný.
Proc. Amer. Math. Soc. 146 (2018), 2173-2180
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3767367
$L_{p} +L_{∞}$ and $L_{p} ∩L_{∞}$ are not isomorphic for all $1 ≤p < ∞$, $p ≠2$
Sergey V. Astashkin and Lech Maligranda.
Proc. Amer. Math. Soc. 146 (2018), 2181-2194
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3767368
Hermitian ranks of compact complex manifolds
Daniele Angella and Adriano Tomassini.
Proc. Amer. Math. Soc. 146 (2018), 2195-2205
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3767369
Zeros of some special entire functions
Árpád Baricz and Sanjeev Singh.
Proc. Amer. Math. Soc. 146 (2018), 2207-2216
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3767370
Addendum to “On a general Maclaurin’s inequality”
Stefano Favaro and Stephen G. Walker.
Proc. Amer. Math. Soc. 146 (2018), 2217-2218
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3767371
A $p$-th Yamabe equation on graph
Huabin Ge.
Proc. Amer. Math. Soc. 146 (2018), 2219-2224
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3767372
Almost sharp nonlinear scattering in one-dimensional Born-Infeld equations arising in nonlinear electrodynamics
Miguel A. Alejo and Claudio Muñoz.
Proc. Amer. Math. Soc. 146 (2018), 2225-2237
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3767373
Low regularity Poincaré–Einstein metrics
Eric Bahuaud and John M. Lee.
Proc. Amer. Math. Soc. 146 (2018), 2239-2252
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3767374
Homeomorphisms of Čech–Stone remainders: the zero-dimensional case
Ilijas Farah and Paul McKenney.
Proc. Amer. Math. Soc. 146 (2018), 2253-2262
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3767375
A weighted maximal inequality for differentially subordinate martingales
Rodrigo Bañuelos and Adam Osękowski.
Proc. Amer. Math. Soc. 146 (2018), 2263-2275
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3767376
Lefschetz decompositions for eigenforms on a Kähler manifold
Donu Arapura.
Proc. Amer. Math. Soc. 146 (2018), 2277-2281
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3767377